On Multiplication Modules (II)
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 727-733
Yong Hwan Cho
Chonbuk National University
Abstract : In this short paper we shall find some properties on multiplication modules and prove three theorems.
Keywords : multiplication module, multiplication ideal, faithful module, $D_1R$- module, Pr$\ddot u$fer module, dense submodule
MSC numbers : 13A15, 13C12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd